zbMATH — the first resource for mathematics

Existence of periodic points for maps of S\(^1\). (English) Zbl 0272.58005

37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX Cite
Full Text: DOI EuDML
[1] Block, L., Franke, J.: A classification of the structurally stable contracting endomorphisms ofS 1. Proc. Amer. Math. Soc.36, 597-602 (1972) · Zbl 0263.58010
[2] Denjoy, A.: Sur les courbes définies par les équations différentielles à la surface du tore. Journal de Math. Pure et Appliquées11, 333-375 (1932) · JFM 58.1124.04
[3] Jacobson, M.V.: On smooth mappings of the circle into itself. Math. Sb.85 (127), 163-188 (1971)= Math. USSR Sb.14, 161-185 (1971)
[4] Peixoto, M.: Structural stability on two-dimensional manifolds. Topology1, 101-120 (1962) · Zbl 0107.07103
[5] Pugh, C.C.: An improved closing lemma and a general density theorem. Amer. J. Math.89, 1010-1021 (1967) · Zbl 0167.21804
[6] Smale, S.: Differentiable dynamical systems. Bull. Amer. Math. Soc.73, 747-817 (1967) · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.